CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Benoist-Y"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2007
Number of items: 1.

2007

Benoist, Yves and Oh, Hee (2007) Equidistribution of Rational Matrices in their Conjugacy Classes. Geometric and Functional Analysis, 17 (1). pp. 1-32. ISSN 1016-443X . https://resolver.caltech.edu/CaltechAUTHORS:20170408-141923523

This list was generated on Thu Oct 17 21:49:20 2019 PDT.